# SDR NSVA20070129

- Difficulty date: May 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 27,320 hours, 37,962 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Part serial: 034119
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

T-HANDLE AND FIRE EXTINGUISHER DISCHARGE LIGHTS DO NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED LT ENG AFT FIRE LOOP, OPS CK GOOD IAW 26-10-01 P/N 244-09015 S/N 034119.
